MathSciNet Relay Station
MathSciNet bibliographic data
MR281050 (43 #6769) 47.45 (46.00)
Garling, D. J. H. Absolutely $p$-summing operators in Hilbert space. Studia Math. 38 1970 319–331. (errata insert).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement